# SDR DALA13071796814

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 59,392 hours, 17,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1640,  UNDER SIDE OF UPPER TEE AT LBL 1, CORROSION AND BARE METAL.  REPAIRED UPPER TEE IAW ERA 5721741-14, REV O.
